CHROMOSOME NUMBERS OF SOME NORTH AMERICAN DRAGONFLIES (ODONATA)

被引:27
作者
CRUDEN, RW
机构
来源
CANADIAN JOURNAL OF GENETICS AND CYTOLOGY | 1968年 / 10卷 / 01期
关键词
D O I
10.1139/g68-029
中图分类号
Q2 [细胞生物学];
学科分类号
071009 ; 090102 ;
摘要
[No abstract available]
引用
收藏
页码:200 / &
相关论文
共 18 条
[1]  
Asana J. J., 1935, Journal of the Faculty of Science Hokkaido University Zoology, V4, P67
[2]  
Chaudhuri S. P. R., 1949, Proceedings of the Zoological Society of Bengal Calcutta, V2, P81
[3]  
CUMMING RB, 1964, THESIS U TEXAS
[4]  
DAS CHANDICHARAN, 1956, JOUR ZOOL SOC INDIA, V8, P119
[5]  
DASGUPTA J., 1957, PROC ZOOL SOC, V10, P1
[6]  
Fraser F.C., 1957, RECLASSIFICATION ORD
[7]  
Fuchsowna J., 1928, Archiwum Towarzystwa Naukowego we Lwowie (3), V4, P177
[8]  
HIRAI H, 1956, DOBUTSUGAKU ZASSHI, V65, P198
[9]  
Kiauta B., 1965, Tombo Tokyo, V7, P18
[10]  
MAKALOVSKAIA V. N., 1940, ARKHIV ANATOMII GISTOLOGII I EMBRIOLOGII [ARCH RUSSES ANAT HIST ET EMB], V25, P24